MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: sections a-4 patient weight and a-5 patient ethnicity and race: unknown/asked information unavailable.Section d-6b date explanted: not applicable as the iol remains implanted, therefore not explanted.Section h3-81: the device was not returned for evaluation as it remains implanted in the patient¿s ocular sinister (left eye).Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
After the zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye), there was reportedly a small irregularity outside of the optic that could not be polished off.The iol remains implanted as the small irregularity was visually insignificant and the patient has not reported any visual issues related to the small irregularity.It is unknown if there was a procedural delay however, there was no incision enlargement, medical attention, medication prescribed, suture(s), or vitrectomy.There are no plans for medical/surgical intervention to address the small irregularity.Post-operative vision was reported as: 1d - uc 20/30 | 1w - bc 20/20, pre-operative vision information, however, is unknown.Patient's daily activities are not significantly affected and she has fully recovered.No further information is available.
 
Additional Manufacturer Narrative
Additional information was received providing patient pre-operative vision information: uncorrected visual acuity (ucva) 20/100.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18044533
Report Number3012236936-2023-02756
Device Sequence Number18206421
Product Code HQL
UDI-Device Identifier05050474531819
UDI-Public(01)05050474531819(17)261228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date11/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale